# SDR SIMA20130315010

- Difficulty date: March 15, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 31,845 hours, 28,760 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00575
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3924 THE CREW REPORTED THAT ON DESCENDING FROM 370 TO 350 THE CABIN ALTTITUDE STARTED INCREASING THRU 8500.  THE CREW RAN CAB ALT AMBER AOM AND AT THE  SAME TIME CABIN ALT CLIMBED THRU 10.5 THE CREW  RAN RAPID DECOMPRESSION CHECK LIST. DEC. DWN TO 8000 RAN CAB ALT AMBER AGAIN, AT THAT POINT THEY NOTICED AUTO PRESS AT 14000.  THEY RESET TO 700 AND CABIN PRESS VERY SLOWLY CAME BACK DOWN.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE DIGITAL CONTROLLER IAW 21-31-01.  THE OPERATIONAL CHECK WAS GOOD IAW 21-31-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
